# SDR ASAA2016120118910

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,530 hours, 9,101 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCD MENU. ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM RESTORED NORMAL. KNOWN SATCOM ISSUE IAW FIM 23-15-00-23-801.
